MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER NAV; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER NAV; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Catalog Number BN7TCDF4L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) ablation procedure with ez steer nav catheter and the patient experienced av heart block treated with pacemaker implantation.The report indicated that during the avnrt procedure, the patient suffered complete av block and needed a pacemaker.Shortly before block only slow junctional beats were seen which led the physician to believe we were on the right track to ablate the accessory pathway.From the moment of the first blocked beat to ablation stop 5-10 seconds passed.During ablation the temperature did not exceed 46°c and no impedance rise was observed.The surgery was not delayed.The procedure was not successfully completed.Multiple attempts have been made to gain clarification and additional information about this event with no response.Should any new information be obtained it will be assessed and processed accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# pc-(b)(4).
 
Additional Manufacturer Narrative
On 11-mar-2026, the bwi product analysis lab received the complaint device for evaluation.The product analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
A patient underwent an atrioventricular nodal reentrant tachycardia (avnrt) ablation procedure with ez steer nav catheter and the patient experienced av heart block treated with pacemaker implantation.Device evaluation details: the product was returned to johnson & johnson medtech (j&j) for evaluation.A visual inspection and revision of all features were performed following johnson & johnson medtech procedures.Visual analysis revealed no damage or anomalies on the device.The device features were reviewed.No magnetic, force, irrigation, deflection, temperature or electrical issues were found during the product investigation.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The root cause of the adverse event remains unknown.In addition, no device malfunction was reported, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.The instruction for use (ifu) states that careful catheter manipulation must be performed to avoid cardiac damage, perforation, or tamponade.As part of the johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
EZ STEER NAV
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24489283
Report Number2029046-2026-00687
Device Sequence Number18810629
Product Code LPB
UDI-Device Identifier10846835002997
UDI-Public(01)10846835002997(17)281102(10)31785349M
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P990025/S12
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBN7TCDF4L
Device Lot Number31785349M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Supplement Date Received by Manufacturer03/11/2026
03/17/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/12/2026
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown